# SDR FDEA202506050840

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 98,725 hours, 21,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1400
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 PRESS TO TEST REMOTE SLIDE LIGHT IS INOP.  REPLACED BATTERIES & BULBS, PREFORMED SLIDE FUNCTIONAL TEST IAW MM  25-61-05-01, OPS CHECKED GOOD, A/C OK FOR FLIGHT.
